Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 15, NWS Miami, FL

June 13, 2014Broward County, Florida

NWS Miami, FL issued this severe thunderstorm warning at Jun 13, 2014, 2:37 PM EDT for Broward County, Florida. It was in force for 23 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 13, 2014, 2:37 PM EDT (18:37 UTC)
Expired
Jun 13, 2014, 3:00 PM EDT
In force
23 min
Issued by
NWS Miami, FL
Area
Storm-based polygon

County Broward County, FL

The radar

The Miami radar (KAMX), 55 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 13, 2:43 PM EDTTSTM WND DMG2 Se Markham Park, FLONE TRAILER WITH THE SIDING TORN OFF
Jun 13, 2:49 PM EDTHAIL 0.752 Nnw Davie, FL
Jun 13, 2:55 PM EDTHAIL 12 S Sawgrass Mills Mall, FL
Jun 13, 3:10 PM EDTHAIL 1Davie, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 6.6 hours before the alert went out and 31 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2014-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1201 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2014-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 73 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1201 J/kg
Mixed-layer CIN
-53 J/kg
Mixed-layer LCL
960 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
73 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS52 KMFL 131837
SVRMFL
FLC011-131900-
/O.NEW.KMFL.SV.W.0015.140613T1837Z-140613T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
237 PM EDT FRI JUN 13 2014

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN BROWARD COUNTY IN SOUTHEAST FLORIDA...

* UNTIL 300 PM EDT

* AT 236 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED OVER
  SAWGRASS MILLS MALL...OR OVER DAVIE...AND MOVING NORTHEAST AT 5
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  DAVIE...PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...WESTON...
  COOPER CITY...PINE ISLAND RIDGE...INTERSECTION I-75 AND GRIFFIN
  ROAD...SAWGRASS MILLS MALL...SOUTHWEST RANCHES...BROADVIEW PARK...
  SUNSHINE ACRES AND MARKHAM PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE
TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.

&&

LAT...LON 2603 8036 2611 8040 2621 8026 2610 8021
TIME...MOT...LOC 1836Z 237DEG 5KT 2612 8032 

$$

SI
1 follow-up statement
401 
WWUS52 KMFL 131845
SVSMFL

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
245 PM EDT FRI JUN 13 2014

FLC011-131900-
/O.CON.KMFL.SV.W.0015.000000T0000Z-140613T1900Z/
BROWARD FL-
245 PM EDT FRI JUN 13 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHEASTERN BROWARD COUNTY...

AT 244 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED OVER SAWGRASS MILLS MALL...OR NEAR
DAVIE...MOVING NORTHEAST AT 5 MPH.

LOCATIONS IMPACTED INCLUDE...
DAVIE...PLANTATION...SUNRISE...TAMARAC...LAUDERHILL...WESTON...COOPER
CITY...PINE ISLAND RIDGE...INTERSECTION I-75 AND GRIFFIN ROAD...
SAWGRASS MILLS MALL...SOUTHWEST RANCHES...BROADVIEW PARK...SUNSHINE
ACRES AND MARKHAM PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.

&&

LAT...LON 2603 8036 2611 8040 2621 8026 2610 8021
TIME...MOT...LOC 1844Z 237DEG 5KT 2613 8031 

$$

SI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 13, 8:00 AM EDT, 6 hours 37 minutes earlier.

Area forecast discussion, Jun 13, 8:00 AM EDT, 6 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
800 AM EDT FRI JUN 13 2014

.AVIATION...
AFTERNOON CONVECTION IS EXPECTED AGAIN MAINLY ACROSS THE INTERIOR
AND EAST COASTAL AREAS WITH LIGHT SOUTH TO SOUTH-SOUTHWESTERLY
FLOW INTERACTING WITH A WEAK ATLANTIC SEA BREEZE. KEPT VCTS
MENTION OUT OF KAPF TAF FOR NOW AS IT LOOKS LIKE THE GULF BREEZE
SHOULD BE STRONG ENOUGH TO KEEP CONVECTION EAST OF KAPF. WILL
AMEND AS NECESSARY. OTHERWISE...VFR CONDITIONS WILL PREVAIL AT ALL
SITES.

&&

.PREV DISCUSSION... /ISSUED 300 AM EDT FRI JUN 13 2014/

.SUMMERTIME WEATHER PATTERN CONTINUES OVER SOUTH FLORIDA THROUGH
MIDDLE OF NEXT WEEK...

SHORT TERM...
A MID TO UPPER LEVEL TROUGH OF LOW PRESSURE WILL CONTINUE TO MOVE
EAST THROUGH SOUTH FLORIDA EARLY THIS MORNING AND INTO THE WESTERN
ATLANTIC WATERS BY THIS AFTERNOON. AT THE SAME TIME...THE SURFACE
HIGH WILL REMAIN CENTERED OVER THE FLORIDA KEYS. THIS WEATHER
PATTERN WILL KEEP A LIGHT SOUTH SOUTHWEST STEERING FLOW OVER SOUTH
FLORIDA TODAY ALONG WITH THE DEEPER TROPICAL MOISTURE. SO WILL
CONTINUE THE SCATTERED TO NUMEROUS POPS OVER SOUTH FLORIDA MAINLY
FOR THIS AFTERNOON WITH THE BEST COVERAGE OVER THE INTERIOR AND
EAST COAST METRO AREAS.

THE HIGH OVER THE FLORIDA KEYS WILL THEN MOVE BACK NORTH ON
SATURDAY THROUGH SOUTH FLORIDA AND INTO CENTRAL FLORIDA ON SUNDAY.
THIS WILL ALLOW FOR THE STEERING FLOW TO BECOME MORE SOUTHERLY
OVER SOUTH FLORIDA ON SATURDAY BEFORE SWINGING TO AN EASTERLY FLOW
ON SUNDAY. THE SHOWERS AND THUNDERSTORMS WILL STILL BE SCATTERED TO
NUMEROUS ON SATURDAY OVER SOUTH FLORIDA WITH THE BEST COVERAGE OVER
THE LAKE OKEECHOBEE REGION. ON SUNDAY...SOME DRIER AIR WILL WORK
INTO SOUTH FLORIDA FROM THE EAST ON THE EASTERLY WIND FLOW. SO WILL
KEEP THE POPS IN THE SCATTERED RANGE ON SUNDAY WITH THE BEST
COVERAGE OVER THE WESTERN AREAS OF SOUTH FLORIDA.

THE MID TO UPPER LEVELS OF THE ATMOSPHERE WILL REMAIN COOL OVER
SOUTH FLORIDA WITH TEMPS IN THE -9 TO -11C TODAY INTO THIS
WEEKEND. THIS WILL ALLOW FOR A FEW OF THE STORMS TO BECOME STRONG
ESPECIALLY WHERE THE SEA BREEZES COLLIDE. THE PRIMARY THREAT FROM
THE STRONG STORMS WILL BE GUSTY WINDS...HAIL...LIGHTNING
STRIKES...AND LOCALLY HEAVY RAINFALL. SO WILL CONTINUE TO MENTION
THIS IN THE HWO PACKAGE.

LONG TERM...
THE HIGH WILL REMAIN OVER NORTHERN FLORIDA EARLY TO MIDDLE OF NEXT
WEEK. THIS WILL KEEP THE EASTERLY WIND FLOW OVER SOUTH FLORIDA
THROUGH MIDDLE OF NEXT WEEK. SO THE SCATTERED POPS WILL CONTINUE
OVER SOUTH FLORIDA EACH DAY NEXT WEEK...WITH THE BEST COVERAGE
OVER THE INTERIOR AND WEST COAST METRO AREAS.

THE THREAT OF RIP CURRENTS WILL ALSO BE INCREASING ALONG THE EAST
COAST BEACHES OF SOUTH FLORIDA LATE THIS WEEKEND INTO EARLY NEXT
WEEK.

MARINE...
THE WINDS WILL BE SOUTH TO SOUTHWEST TODAY INTO TONIGHT AT 5 TO 10
KNOTS...BEFORE SLOWLY SWINGING TO A EASTERLY DIRECTION BY LATE
THIS WEEKEND AND INCREASING TO 10 TO 15 KNOTS. THIS WILL KEEP THE
SEAS BELOW 6 FEET IN BOTH THE ATLANTIC AND GULF WATERS OF SOUTH
FLORIDA. SO BOATING CONDITIONS SHOULD BE GOOD OVER SOUTH FLORIDA
THROUGH THIS WEEKEND OUTSIDE OF ANY SHOWERS AND THUNDERSTORMS.

&&

.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  90  73  89  74 /  60  40  50  30
FORT LAUDERDALE  90  76  89  77 /  50  30  50  20
MIAMI            91  75  90  76 /  40  20  40  20
NAPLES           89  73  88  73 /  40  20  40  20

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 13, 12:44 PM EDT, 1 hour 53 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
1244 PM EDT FRI JUN 13 2014

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140445-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
1244 PM EDT FRI JUN 13 2014

...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON AND EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS: THUNDERSTORMS ARE BEGINNING TO DEVELOP EARLY THIS
AFTERNOON AND SHOULD CONTINUE INTO THE EARLY EVENING...ESPECIALLY
ACROSS THE INTERIOR AND EAST COAST AREAS NORTH OF INTERSTATE 75.
STRONG THUNDERSTORMS WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE
POSSIBLE AND A FEW COULD REACH SEVERE LIMITS.

WIND: THE STRONGEST THUNDERSTORMS MAY PRODUCE WIND GUSTS TO 50
MPH.

HAIL: SOME OF THE STRONGER STORMS WILL PRODUCE SMALL HAIL UP TO
THE SIZE OF PENNIES...BUT THERE COULD ALSO BE A FEW STORMS PRODUCE
LARGE HAIL UP TO THE SIZE OF QUARTERS.

FLOODING: HEAVY DOWNPOURS MAY LEAD TO LOCALIZED URBAN FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS EACH AFTERNOON AND EVENING.
THE MAIN CONCERNS AT THIS TIME WILL BE LOCALLY HEAVY RAINFALL AND
FREQUENT LIGHTNING STRIKES. SOME OF THE STORMS ON FRIDAY COULD BE
STRONG WITH GUSTY WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER INDIVIDUAL
SPOTTERS ARE ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jun 13, 2:24 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
224 PM EDT FRI JUN 13 2014

FLZ071-072-172-131915-
INLAND BROWARD COUNTY FL-COASTAL BROWARD COUNTY FL-
METRO BROWARD COUNTY FL-
224 PM EDT FRI JUN 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN INLAND BROWARD COUNTY...
NORTHERN COASTAL BROWARD COUNTY AND CENTRAL METRO BROWARD COUNTY...

* UNTIL 315 PM EDT

* AT 223 PM EDT...TRAINED WEATHER SPOTTERS REPORTED PEA TO DIME
  SIZED HAIL OVER SAWGRASS MILLS MALL...OR OVER PLANTATION...MOVING
  NORTHEAST AT 15 MPH.

FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 40 TO 50 MPH...UP
TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF
THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.

* THE STORM WILL AFFECT...
  FORT LAUDERDALE...POMPANO BEACH...DAVIE...PLANTATION...SUNRISE...
  DEERFIELD BEACH...TAMARAC...MARGATE...LIGHTHOUSE POINT...
  LAUDERDALE-BY-THE-SEA...LAUDERHILL...WESTON...COCONUT CREEK...
  OAKLAND PARK...NORTH LAUDERDALE...LAUDERDALE LAKES...WILTON
  MANORS...SEA RANCH LAKES...LAZY LAKE AND VILLAGE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL CAN BE EXPECTED...CAUSING TEMPORARY PONDING ON
SOME ROADS AND MINOR FLOODING OF POOR DRAINAGE AREAS. MOTORISTS
SHOULD SLOW DOWN IN HEAVY RAINFALL TO REDUCE THE RISK OF HYDROPLANING
AND LEAVE A SAFE DISTANCE BETWEEN OTHER VEHICLES.

&&

LAT...LON 2611 8011 2612 8011 2611 8013 2607 8032
      2613 8038 2632 8010 2632 8008
TIME...MOT...LOC 1823Z 241DEG 13KT 2613 8030

AK
Local storm report, Jun 13, 2:33 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
233 PM EDT FRI JUN 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 PM     HAIL             1 S MARKHAM PARK        26.13N  80.35W
06/13/2014  E0.75 INCH       BROWARD            FL   PUBLIC

&&

EVENT NUMBER MFL1400206

SI

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 9:36 PM EDTSpecial Weather StatementMFLBroward39 min
Jun 12, 10:17 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 12, 10:48 PM EDTSpecial Weather StatementMFLBroward42 min
Jun 12, 10:55 PM EDTSpecial Marine WarningMFL35 min
Jun 13, 2:24 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 13, 2:34 PM EDTSpecial Marine WarningMFL26 min
Jun 13, 2:47 PM EDTSpecial Weather StatementMFLPalm Beach43 min
Jun 13, 3:04 PM EDTSevere Thunderstorm WarningMFLBroward28 min
Jun 13, 3:12 PM EDTAreal Flood AdvisoryMFLBroward3 hr
Jun 13, 3:25 PM EDTSpecial Weather StatementMFLMiami-Dade50 min
Jun 13, 3:29 PM EDTSpecial Weather StatementMFLPalm Beach46 min
Jun 13, 3:31 PM EDTSpecial Marine WarningMFL29 min
Jun 13, 3:41 PM EDTSpecial Weather StatementMFLPalm Beach49 min
Jun 13, 3:50 PM EDTSpecial Weather StatementMFLMiami-Dade40 min
Jun 13, 3:54 PM EDTSpecial Marine WarningMFL51 min
Jun 13, 4:04 PM EDTSpecial Weather StatementMFLMiami-Dade41 min
Jun 13, 4:07 PM EDTSevere Thunderstorm WarningMFLMiami-Dade38 min
Jun 13, 4:10 PM EDTSpecial Weather StatementMFLPalm Beach50 min
Jun 13, 4:12 PM EDTSpecial Marine WarningMFL33 min
Jun 13, 4:39 PM EDTSpecial Weather StatementMFLBroward51 min
Jun 13, 4:45 PM EDTSpecial Marine WarningMFL60 min
Jun 13, 4:46 PM EDTSpecial Weather StatementMFLBroward44 min
Jun 13, 4:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 13, 5:15 PM EDTSpecial Weather StatementMFLPalm Beach45 min
Jun 13, 5:23 PM EDTSpecial Weather StatementMFLPalm Beach52 min
Jun 13, 5:48 PM EDTSpecial Weather StatementMFLPalm Beach42 min
Jun 13, 6:45 PM EDTSpecial Weather StatementMFLMartin45 min
Jun 13, 6:49 PM EDTSpecial Weather StatementMFLGlades41 min
Jun 13, 7:04 PM EDTSpecial Marine WarningMFL41 min
Jun 13, 7:07 PM EDTSevere Thunderstorm WarningMFLGlades23 min

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.